# SDR 95ZZZX5953

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4977C
- Make and model: Ayres S2AAYRES
- Aircraft serial: 1020
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Condition: Failed
- Location: Rt Brake
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POST-INCIDENT INVESTIGATION FOUND RIGHT MASTER BRAKE CYLINDER NOT ACTUATING RIGHT BRAKE.  BRAKE ON RIGHT MAIN GEAR DOOR NOT FUNCTIONING.  WHEN BOTH BRAKES WERE APPLIED, AIRCRAFT TURNED LEFT AND HIT OBJECTS OFF THE RUNWAY CAUSING SUBSTANTIAL DAMAGE TO THE AIRCRAFT.  AIRCRAFT DIRECTIONAL CONTROL COULD NOT BE MAINTAINED WITH THIS CONDITION.
